# SDR DLM90030893

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 20,799 hours, 10,989 cycles
- Engine: Iae V2500A1
- Engine time: 8,702 hours, 9,723 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 21SN04372
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT FUEL PRESSURE LIGHT ILLUMINATED ON TAKEOFF ROLL.  REPLACED FUEL FILTER AND PRESSURE SWITCH PER MAINT MANUAL.
